# SDR SCNA20121107050

- Difficulty date: November 4, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 42,056 hours, 16,055 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF TRANSITION PNL FOUND FWD CARGO BAY AFT RIGHT BULKHEAD LWR SUPPORT CORRODED.  REMOVED CORROSION ON FWD CARGO BAY AFT RIGHT LOWER SUPPORT.  CORROSION FOUND TO BE OUT OF LIMITS.
